MAUDE Adverse Event Report: Arthrex, Inc. LO-PRO SCRW,TI,4.5X 45MMCANN; BONE FIXATION PLATE

Arthrex, Inc. LO-PRO SCRW,TI,4.5X 45MMCANN; BONE FIXATION PLATE
Model Number LO-PRO SCRW,TI,4.5X 45MMCANN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 21-aug-2026, it was reported by a sales representative via email that an ar-8945-45ft fully threaded cannulated low profile screw fractured when the screw head separated from the shaft while being implanted.The shaft remained in the bone.All loose fragments were removed from the patient.The procedure was completed successfully.This was discovered during an amz procedure performed on (b)(6) 2026.Additional information was received on 26-aug-2026: the case was completed by implanting another screw.The replacement product used to complete the procedure was an ar-8945-50ft fully threaded cannulated low profile screw.There was no reported surgical delay; however, the surgeon redrilled and reinserted a screw.No additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
LO-PRO SCRW,TI,4.5X 45MMCANN
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50670753
Report Number1220246-2026-04617
Device Sequence Number9513013
Product Code HRS
UDI-Device Identifier00888867053748
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,4.5X 45MMCANN
Device Catalogue NumberAR-8945-45FT
Device Lot Number15166067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown